Hi everyone, I am looking for some advice here and am losing faith in the NHS to help me! It is a bit lengthy so I will put it in bullet points;
* Diagnosed as hypothyroid around 10 years ago around a year after having my first baby
* Prescribed Levothyroxine - current dose over last 3 years - 100 mcg per day
* 1-2 months ago (can't recall exactly when) started having occasional palpitations, irregular beats and feelings of breathlessness
* 1 month ago - accidentally took 400mcg per day for a week (due to change in tablet dose without realising)
* 3 weeks ago - had one episode of thumping heart where heart jumped from 65bpm to 125bpm suddenly and stayed up for 10 mins then within seconds went back to 65bpm
* 2 weeks ago - felt odd - palpitations, muscle fatigue but feeling hyper, heavy chest tremors to name a few - this went on until
* last Friday - felt all of the above and totally weird
* last Saturday - the same - went to a & e
* Thyroid TSH blood test normal
* ecg abnormal - diagnosis of WPW syndrome - Dr's not interested in thyroid contribution to this and refer me to a cardiologist for which I now await an appointment
* That same day as I felt so awful I stopped my thyroxine as I felt sure my symptoms were to do with this
* Went without thyroxine for 4 days, felt exhausted and drained and put this down to recovering from how terrible I had felt the week before as I though it would be too soon to make me hypothyroid and suffer the effects of that
* GP said I must continue on it so restarted the thyroxine 100mcg Wednesday this week gone, Thursday felt a bit better and Friday felt almost back to my old self.
* This afternoon have felt the same symptoms that I felt last week (minus the heavy chest and palpitation - I feel a foggy headed, muscles are really aching and I feel a bit shaky and a bit on edge
What on earth is going on? My GP said he won't refer me to an endo and says they only do TSH blood test, so no more detailed bloodwork. The symptoms of hyperthyroidism and WPW syndrome are the same as are the possible side effects of levothyroxine. Does this make sense to anyone on here? I don't know what to do next? Does anyone have any good endocrine doctor recommendations as considering going private? Thank you to anyone who responds.